On semi-Fredholm operators and the conjugate of a product of operators
Förster, K. ; Liebetrau, E.
Studia Mathematica, Tome 60 (1977), p. 301-306 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:218102
@article{bwmeta1.element.bwnjournal-article-smv59i1p22bwm,
     author = {K. F\"orster and E. Liebetrau},
     title = {On semi-Fredholm operators and the conjugate of a product of operators},
     journal = {Studia Mathematica},
     volume = {60},
     year = {1977},
     pages = {301-306},
     zbl = {0348.47021},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p22bwm}
}
Förster, K.; Liebetrau, E. On semi-Fredholm operators and the conjugate of a product of operators. Studia Mathematica, Tome 60 (1977) pp. 301-306. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p22bwm/